| Model Number |
EN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); Posterior Capsule Opacification (4807)
| Date of Event |
03/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was returned and evaluated.The lens was received in two pieces.Two deep scratches were observed on the surface of zone 1 of the optic.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause could not be conclusively determined.
Event or Problem Description
It was reported the patient underwent refractive lens exchange (rle) with implantation of an intraocular lens (iol) in the right eye (od) and, approximately two months later, complained of halos around lights and foggy vision.Clinical evaluation observed posterior capsular opacification (pco).Approximately one week after symptom onset, the iol was exchanged, and the patient subsequently recovered.In the surgeon's opinion, the most likely cause of the event was maladaptation due to glare.Additional information was requested but not received.This is the report for the right eye (od).Left eye (os) reference: 0001313525-2026-00037.